dcsimg
Article: Taxonomic revision of two polydorid species (Annelida, Polychaeta, Spionidae)
FAQ

Title

Taxonomic revision of two polydorid species (Annelida, Polychaeta, Spionidae)

By

Woodwick, Keith H.

Type

Article

Date of Publication

1963

Original Publication

Proceedings of the Biological Society of Washington

Volume

76

Pages

209--215

Contributed by

BioStor

Language

English

Published by

Washington, Biological Society of Washington,

Identifiers

BioStor: https://biostor.org/reference/83667

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS